Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6749643, 10 pages
Research Article

Convergence of Variational Iteration Method for Fractional Delay Integrodifferential-Algebraic Equations

School of Mathematics and Computational Science, Hunan Key Laboratory for Computation and Simulation in Science and Engineering, Xiangtan University, Xiangtan, Hunan 411105, China

Correspondence should be addressed to Hongliang Liu; nc.ude.utx@lhl

Received 19 September 2016; Accepted 22 November 2016; Published 16 May 2017

Academic Editor: Jean J. Loiseau

Copyright © 2017 Yayun Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Hongliang Liu, Yayun Fu, and Bailing Li, “Discrete Waveform Relaxation Method for Linear Fractional Delay Differential-Algebraic Equations,” Discrete Dynamics in Nature and Society, vol. 2017, pp. 1–9, 2017. View at Publisher · View at Google Scholar